# SDR SWAA2013120923123

- Difficulty date: November 30, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 53,819 hours, 31,532 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STATION 92.70 RIB CRACKED AT 2ND VERTICAL IN SPAR RIB STIFFENER. REPAIRED STIFFENER IAW SRM.
